Pheniramine overdoseBrompheniramine maleate; Chlorpheniramine maleate; Dexchlorpheniramine maleate
Pheniramine is a type of medicine called an antihistamine. It helps relieve allergy symptoms. Pheniramine overdose occurs when someone takes more than the normal or recommended amount of this medicine, either by accident or on purpose.
This article is for information only. DO NOT use it to treat or manage an actual overdose. If you or someone you are with overdoses, call your local emergency number (such as 911), or your local poison center can be reached directly by calling the national toll-free Poison Help hotline (1-800-222-1222) from anywhere in the United States.
Aronson JK. Antihistamines. In: Aronson JK, ed. Meyler's Side Effects of Drugs. 16th ed. Waltham, MA: Elsevier; 2016:606-618.
Monte AA, Hoppe JA. Anticholinergics. In: Walls RM, Hockberger RS, Gausche-Hill M, eds. Rosen's Emergency Medicine: Concepts and Clinical Practice. 9th ed. Philadelphia, PA: Elsevier; 2018:chap 145.